CaltechAUTHORS
  A Caltech Library Service

On a conjecture of Quillen and a lemma of Robinson

Aschbacher, Michael and Kleidman, Peter B. (1990) On a conjecture of Quillen and a lemma of Robinson. Archiv der Mathematik, 55 (3). pp. 209-217. ISSN 0003-889X. doi:10.1007/bf01191159. https://resolver.caltech.edu/CaltechAUTHORS:20200512-073808676

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200512-073808676

Abstract

In this note we are concerned with finite groups G and primes p satisfying the Robinson Properties.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01191159DOIArticle
Additional Information:© 1990 Birkhäuser Verlag, Basel. Received 20 February 1989; Issue Date September 1990.
Issue or Number:3
DOI:10.1007/bf01191159
Record Number:CaltechAUTHORS:20200512-073808676
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200512-073808676
Official Citation:Aschbacher, M., Kleidman, P.B. On a conjecture of Quillen and a lemma of Robinson. Arch. Math 55, 209–217 (1990). https://doi.org/10.1007/BF01191159
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103119
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 May 2020 20:22
Last Modified:16 Nov 2021 18:18

Repository Staff Only: item control page